Alert archive / New Jersey / Special Marine Warnings in 2014

Special Marine Warning 37, NWS Philadelphia/Mount Holly

July 10, 2014

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 10, 2014, 8:19 AM EDT. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2014, 8:19 AM EDT (12:19 UTC)
Expired
Jul 10, 2014, 9:45 AM EDT
In force
86 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
881 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WHUS51 KPHI 101219
SMWPHI
ANZ451-452-470-101345-
/O.NEW.KPHI.MA.W.0037.140710T1219Z-140710T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 AM EDT THU JUL 10 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND GREAT EGG
  INLET NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING ATLANTIC CITY REEF...BEACH HAVEN...BRIGANTINE...GARDEN
  STATE NORTH REEF...GARDEN STATE SOUTH REEF...GREAT EGG INLET...
  GREAT EGG REEF...LITTLE EGG INLET...LITTLE EGG REEF...NORTH BEACH
  HAVEN AND SHIP BOTTOM...

* UNTIL 945 AM EDT

* AT 818 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE OF THUNDERSTORMS PRODUCING STRONG WINDS 34 KNOTS OR GREATER   
  FROM BRIGANTINE TO 22 NM EAST OF ATLANTIC CITY REEF...OR FROM      
  ATLANTIC CITY TO 22 NM NORTHEAST OF DEEPWATER REEF...MOVING EAST   
  AT 15 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  2 NM SOUTHEAST OF BRIGANTINE BY 830 AM EDT
  5 NM SOUTH OF LITTLE EGG INLET BY 850 AM EDT
  3 NM SOUTHEAST OF LITTLE EGG REEF AND 8 NM SOUTH OF BEACH HAVEN BY
  910 AM EDT
  6 NM SOUTH OF GARDEN STATE SOUTH REEF BY 930 AM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3903 7369 3917 7444 3932 7459 3935 7457
      3934 7461 3937 7458 3935 7454 3939 7452
      3938 7448 3946 7445 3945 7441 3949 7440
      3952 7444 3956 7440 3954 7431 3956 7435
      3968 7421 3961 7382 3944 7340
TIME...MOT...LOC 1219Z 250DEG 14KT 3937 7441 3930 7420
          3920 7380

$$

JRK
2 follow-up statements
878 
FZUS71 KPHI 101252
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 AM EDT THU JUL 10 2014

ANZ451-452-470-101345-
/O.CON.KPHI.MA.W.0037.000000T0000Z-140710T1345Z/
852 AM EDT THU JUL 10 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 945 AM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING ATLANTIC CITY REEF...BEACH HAVEN...BRIGANTINE...GARDEN
STATE SOUTH REEF...GREAT EGG INLET...GREAT EGG REEF...LITTLE EGG
INLET AND LITTLE EGG REEF...

AT 848 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM GREAT EGG INLET TO 13 NM SOUTHEAST OF LITTLE EGG 
REEF...MOVING EAST AT 15 KNOTS.

THESE STRONG THUNDERSTORMS WILL BE NEAR
  5 NM SOUTH OF BRIGANTINE BY 920 AM EDT...
  7 NM SOUTH OF LITTLE EGG REEF BY 945 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3923 7355 3908 7394 3917 7443 3932 7459
      3935 7456 3937 7458 3935 7454 3939 7452
      3938 7448 3946 7445 3945 7440 3949 7440
      3952 7444 3956 7440 3954 7432 3954 7431
      3955 7433 3964 7398 3961 7383 3944 7340
TIME...MOT...LOC 1251Z 250DEG 14KT 3930 7447 3936 7395

$$

JRK
049 
FZUS71 KPHI 101341
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 AM EDT THU JUL 10 2014

ANZ451-452-470-101351-
/O.EXP.KPHI.MA.W.0037.000000T0000Z-140710T1345Z/
941 AM EDT THU JUL 10 2014

...SPECIAL MARINE WARNING WILL EXPIRE AT 945 AM EDT...

THE AFFECTED AREAS WERE...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING ATLANTIC CITY REEF...BEACH HAVEN...BRIGANTINE...GARDEN
STATE SOUTH REEF...GREAT EGG INLET...GREAT EGG REEF...LITTLE EGG
INLET AND LITTLE EGG REEF...

THE THUNDERSTORMS THAT PROMPTED THE SPECIAL MARINE WARNING HAVE 
WEAKENED.

LAT...LON 3923 7355 3908 7394 3917 7443 3932 7459
      3935 7456 3937 7458 3935 7454 3939 7452
      3938 7448 3946 7445 3945 7440 3949 7440
      3952 7444 3956 7440 3954 7432 3954 7431
      3955 7433 3964 7398 3961 7383 3944 7340
TIME...MOT...LOC 1341Z 250DEG 14KT 3937 7423 3943 7371

$$

JRK

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 10, 5:52 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 10, 5:52 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 AM EDT THU JUL 10 2014

.SYNOPSIS...
A FRONTAL BOUNDARY WILL STALL TODAY NEAR THE COAST AND ACROSS THE
DELMARVA, BEFORE DISSIPATING LATER TONIGHT INTO FRIDAY. HIGH
PRESSURE WILL BUILD ACROSS THE NORTHEAST FRIDAY INTO SATURDAY,
THEN SHIFT OFFSHORE LATER SATURDAY. A COUPLE OF COLD FRONTS ARE
THEN FORECAST TO ARRIVE LATER MONDAY AND TUESDAY, HOWEVER THEY
SHOULD BE SETTLING OFFSHORE ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FRONTAL BOUNDARY APPEARED TO EXTEND WESTWARD FROM NORTHERN
OCEAN COUNTY ACROSS PHILADELPHIA TO THE FAR LOWER PART OF THE
SUSQUEHANNA RIVER VALLEY AROUND 530 AM. THE BOUNDARY SHOULD
CONTINUE TO SINK TO THE SOUTH TODAY AND IT IS EXPECTED TO STALL
ACROSS SOUTHEASTERN MARYLAND, SOUTHERN DELAWARE AND FAR SOUTHERN
NEW JERSEY FOR MUCH OF THE DAY.

THE SKY COVER SHOULD VARY BETWEEN PARTLY AND MOSTLY CLOUDY FOR
TODAY. WE WILL MENTION ISOLATED RAIN SHOWERS AND THUNDERSTORMS
THIS MORNING MAINLY AHEAD OF THE FRONT. WE WILL CARRY SCATTERED
SHOWERS AND THUNDERSTORMS FOR THIS AFTERNOON FOR OUR CENTRAL AND
SOUTHERN COUNTIES. MIXED LAYER CAPE VALUES ARE FORECAST TO
APPROACH OR EXCEED 1000 J/KG MAINLY TO THE SOUTHWEST OF A READING
TO PHILADELPHIA TO ATLANTIC CITY LINE. AN UPPER LEVEL JET SHOULD
EXTEND FROM THE TENNESSEE RIVER VALLEY ACROSS THE NORTHEASTERN
STATES TO ATLANTIC CANADA FOR TODAY. MUCH OF OUR REGION WILL BE
UNDER THE RIGHT ENTRANCE REGION OF THE JET FURTHER ENHANCING THE
POTENTIAL FOR SCATTERED CONVECTION.

THE STATISTICAL GUIDANCE TEMPERATURES FROM THE 0000 UTC NAM AND
THE 0000 UTC GFS WERE SIMILAR. BOTH MODELS SUGGEST HIGHS MAINLY IN
THE MIDDLE 80S WITH MAXIMUM READINGS IN THE UPPER 70S IN OUR
ELEVATED TERRAIN.

WIND SPEEDS ARE FORECAST TO REMAIN GENERALLY LESS THAN 10 MPH FOR
TODAY WITH A VERY WEAK PRESSURE GRADIENT IN THE VICINITY OF THE
FRONT. THE WIND DIRECTION SHOULD FAVOR THE NORTHEAST TO SOUTHEAST
QUADRANT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE FRONT IS EXPECTED TO REMAIN ACROSS THE SOUTHERN PART OF OUR
FORECAST AREA FOR MUCH OF TONIGHT. HOWEVER, THE BOUNDARY MAY BEGIN
SINK TO OUR SOUTH AFTER MIDNIGHT.

ANY SHOWER AND THUNDERSTORM ACTIVITY SHOULD DECREASE GRADUALLY
AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. THE PRECIPITATION
WILL LIKELY BECOME CONFINED TO AREAS AROUND THE FRONTAL BOUNDARY.

THE WIND IS ANTICIPATED TO REMAIN LIGHT. MINIMUM TEMPERATURES
SHOULD BE SIMILAR TO THOSE EXPERIENCED THIS MORNING.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF GENERAL CYCLONIC FLOW
ACROSS THE NORTHEAST AND MID ATLANTIC. THIS LOOKS TO EASE SOME
SATURDAY AS HIGH PRESSURE SETTLES TO OUR EAST, HOWEVER A
SIGNIFICANT UPPER-LEVEL TROUGH IS FORECAST TO DIG INTO THE MIDWEST
AND UPPER GREAT LAKES REGION DURING THE COURSE OF THE WEEKEND. AS
THIS OCCURS, THE FLOW ACROSS OUR AREA WILL INCREASE AND TEND TO
BECOME MORE CYCLONIC WITH TIME. THIS SETUP WILL DRIVE A COLD FRONT
OR TWO ACROSS OUR AREA DURING THE FIRST HALF OF NEXT WEEK. GIVEN
THE IDEA OF AN AMPLIFYING UPPER-LEVEL TROUGH WITH DOWNSTREAM
STRENGTHENING CYCLONIC FLOW, WE MAY HAVE A FEW DAYS WHERE IT
BECOMES CONVECTIVELY ACTIVE IN OUR CWA. WE USED A MODEL BLEND FOR
FRIDAY INTO SUNDAY, THEN MOSTLY BLENDED THE 00Z WPC GUIDANCE INTO
CONTINUITY THEREAFTER.

FOR FRIDAY...HIGH PRESSURE IS FORECAST TO SETTLE ACROSS THE AREA
BEFORE BECOMING BETTER ESTABLISHED TO OUR NORTHEAST. WHILE THERE
LOOKS TO BE A WEAK SHORT WAVE TROUGH MOVING THROUGH DURING THE
COURSE OF THE DAY, THE OVERALL FORCING AND ENOUGH DRYING SHOULD
LIMIT THE CONVECTIVE DEVELOPMENT. WE DID KEEP SLIGHT CHC TO LOW
CHC POPS ACROSS THE FAR SOUTHEASTERN AREAS, WHICH ARE CLOSER TO A
LINGERING OR DISSIPATING BOUNDARY. HIGH PRESSURE SHOULD THEN BE
SHIFTING MORE TO NEAR THE SOUTHERN NEW ENGLAND COAST AT NIGHT.
THIS WILL PROMOTE AN ONSHORE FLOW, HOWEVER IT IS NOT ALL THAT
CERTAIN HOW DEEP THE MOISTURE IS AS THIS OCCURS. THERE IS A
SOUTHEAST TO SOUTH FLOW AT NIGHT, HOWEVER THE PROSPECTS OF LOW
CLOUDS AND OR SOME FOG LOOKS LOW ATTM AS THE NAM IN PARTICULAR MAY
BE FAVORING TO MUCH PRECIPITATION. THE FORECAST SOUNDINGS APPEAR
TO INDICATE LESS OF A LOW CLOUD POTENTIAL OVERALL, BUT WILL
MONITOR.

FOR SATURDAY AND SUNDAY...AS HIGH PRESSURE SLIPS FARTHER OFF THE
SOUTHEASTERN NEW ENGLAND COAST SATURDAY MORNING, THE FLOW WILL
TURN FROM EAST-SOUTHEAST TO MORE SOUTHERLY. AS THIS OCCURS, SOME
INCREASE IN THE WAA AHEAD OF AN AMPLIFYING UPPER-LEVEL TROUGH INTO
THE GREAT LAKES REGION SHOULD ORGANIZE A WARM FRONT TO OUR
SOUTHWEST. THIS FRONT SHOULD THEN START MIGRATING NORTHWARD
SUNDAY. OVERALL SATURDAY LOOKS TO BE DRY WITH HIGH PRESSURE CLOSE
ENOUGH TO START AND THEN OVERALL A LACK OF ORGANIZED LIFT. AS THE
UPPER-LEVEL FLOW STARTS TO TURN MORE CYCLONIC SUNDAY, SOME SHOWERS
AND THUNDERSTORMS MAY DEVELOP ESPECIALLY INLAND IN THE AFTERNOON
PERHAPS FOCUSED NEAR A LEE SIDE TROUGH. THIS WOULD BREAK OUR
STRING OF NICE WEATHER ON THE WEEKENDS. OVERALL, WE USED A 50/50
BLEND OF CONTINUITY AND WPC GUIDANCE ESPECIALLY FOR SUNDAY.

FOR MONDAY THROUGH WEDNESDAY...A SIGNIFICANT UPPER-LEVEL TROUGH
IS FORECAST TO SLIDE ACROSS THE GREAT LAKES REGION AND INTO THE
NORTHEAST. THIS PATTERN HAS SOME SIMILARITIES TO THE CURRENT ONE
WITH LOW PRESSURE TRACKING ACROSS CANADA, WHICH THEN PULLS A COLD
FRONT INTO THE EAST. THE PRESENCE OF STRENGTHENING CYCLONIC FLOW
IN COMBINATION OF AN INCREASINGLY UNSTABLE AIR MASS WILL INITIATE
SHOWERS AND THUNDERSTORMS. THIS MAY BE TIED TO AN INITIAL LEE SIDE
TROUGH MONDAY, THEN MORE FOCUSED WITH THE COLD FRONT ALONG WITH
COOLING ALOFT TUESDAY. THE INSTABILITY SHOULD BE ENHANCED SOME AS
DEEPER MOISTURE ADVECTS NORTHEASTWARD IN ADVANCE OF THE SURFACE
FRONT. THIS ALL COULD RESULT IN SOME STRONG CONVECTIVE EPISODES
MONDAY AND TUESDAY, HOWEVER THE SEVERE WEATHER THREAT WILL DEPEND
ON THE TIMING OF THE LARGE SCALE FORCING AND ORGANIZATION AS WELL
AS THE ACTUAL INSTABILITY AND SHEAR. WE KEPT HIGHER END CHC POPS
OVERALL FOR AT LEAST SCATTERED CONVECTION MONDAY AND TUESDAY, AS
THE CONVECTIVE ORGANIZATION THIS FAR OUT CARRIES UNCERTAINTY. FOR
WEDNESDAY, WE FOLLOWED CLOSER TO WPC AND TAKE THE COLD FRONT
OFFSHORE. IT APPEARS THAT THE SOUTHWESTERLY PORTION OF THE UPPER-
LEVEL TROUGH MAY HANG BACK TO OUR WEST, BUT WITH THE IDEA OF THE
FRONT OFFSHORE WE WILL GO WITH A DRY WEDNESDAY FOR NOW.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

PATCHY MVFR CEILINGS AND VISIBILITY RESTRICTIONS WERE OCCURRING
EARLY THIS MORNING BUT THEY SHOULD END AROUND 1200Z. OTHERWISE,
GENERALLY VFR CONDITIONS ARE EXPECTED FOR TODAY. SCATTERED SHOWERS
AND THUNDERSTORMS ARE POSSIBLE, ESPECIALLY DURING THE AFTERNOON.
WHILE THERE IS NOT A PARTICULARLY HIGH PROBABILITY OF A SHOWER OR
THUNDERSTORM AFFECTING ANY OF OUR EIGHT TAF SITES TODAY, THE
CHANCE SEEMS HIGHEST IN THE KILG, KMIV AND KACY VICINITIES.

THE SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DIMINISH
AFTER DARK. VFR CONDITIONS THIS EVENING MAY GIVE WAY TO AREAS OF
MVFR VISIBILITY RESTRICTIONS FOR LATE TONIGHT.

THE WIND SHOULD REMAIN MOSTLY LESS THAN 10 KNOTS FOR TODAY AND
TONIGHT. THE DIRECTION IS EXPECTED TO FAVOR THE NORTHEAST TO
SOUTHEAST QUADRANT.

OUTLOOK...
FRIDAY...VFR OVERALL, HOWEVER THERE MAY BE SOME MVFR CEILINGS
DEVELOPING LATE AT NIGHT WITH AN EASTERLY FLOW. OUR CONFIDENCE IS
ON THE LOW SIDE AT THIS TIME REGARDING LOW CLOUDS. AN ISOLATED
SHOWER OR THUNDERSTORM POSSIBLE, MAINLY SOUTH OF KILG IN THE
AFTERNOON.

SATURDAY...PERHAPS SOME MVFR CEILINGS TO START, OTHERWISE ANY VFR
CEILINGS SHOULD SCATTER OUT.

SUNDAY AND MONDAY...SCATTERED SHOWERS AND THUNDERSTORMS
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THESE WILL
RESULT IN LOCAL SUB-VFR CEILINGS AND VISIBILITIES AT TIMES.

&&

.MARINE...
A SLOW MOVING FRONT IS EXPECTED TO STALL ACROSS THE WATERS OF
DELAWARE BAY AND SOUTHERN NEW JERSEY FOR MUCH OF TODAY AND THIS
EVENING. THE BOUNDARY IS FORECAST TO SINK FARTHER TO THE SOUTH
TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE.

WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT.

OUTLOOK...
FRIDAY AND SATURDAY...HIGH PRESSURE ARRIVES FRIDAY THEN SHIFTS
OFF THE SOUTHEASTERN NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY.
THIS WILL RESULT IN AN ONSHORE FLOW THAT STRENGTHENS SOME FOR A
TIME BEFORE TURNING MORE SOUTHERLY. IT APPEARS THOUGH THAT THE
CONDITIONS WILL REMAIN BELOW ADVISORY CRITERIA.

SUNDAY AND MONDAY...A WARM FRONT SHOULD LIFT NORTHWARD SUNDAY,
ALLOWING A SOUTHWESTERLY FLOW TO OCCUR AND INCREASE SOME. HOWEVER,
THE CONDITIONS OVERALL SHOULD REMAIN BELOW ADVISORY CRITERIA. SOME
SHOWERS AND THUNDERSTORMS SHOULD BE ON THE INCREASE, ESPECIALLY
MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
Hazardous weather outlook, Jul 10, 3:55 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT THU JUL 10 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-110800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
355 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:33 AM EDTSpecial Marine WarningPHI42 min
Jul 10, 8:36 AM EDTSpecial Weather StatementPHICumberland39 min
Jul 10, 9:23 AM EDTFlash Flood WarningPHIAtlantic, Cape May4 hr
Jul 10, 9:55 AM EDTSpecial Weather StatementPHICape May65 min
Jul 10, 3:14 PM EDTFlash Flood WatchPHIAtlantic, Cape May, Cumberland, Salem9 hr
Jul 10, 4:39 PM EDTSpecial Marine WarningPHI96 min
Jul 10, 6:27 PM EDTSpecial Weather StatementPHIMorris63 min
Jul 10, 7:02 PM EDTFlash Flood WarningPHIMorris, Somerset3 hr
Jul 9, 9:08 PM EDTSpecial Weather StatementPHICarbon82 min
Jul 9, 9:51 PM EDTSpecial Weather StatementPHICarbon69 min
Jul 10, 1:32 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's3 hr
Jul 10, 2:28 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's3 hr
Jul 10, 3:39 PM EDTAreal Flood AdvisoryPHICaroline3 hr
Jul 10, 4:02 PM EDTFlash Flood WarningPHICaroline4 hr

Nearby

Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.